# SDR CA150112001

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 28,969 hours
- Engine: Ge CF348C5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 492301
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,701 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION OF THE LH MLG ASSEMBLY THE LOWER TORQUE LINK ANTI-ROTATION SLEEVE PN 49230-1 WAS FOUND CRACKED. THE ANTI-ROTATION SLEEVE TO BE REPLACED AS PER THE APPLICABLE APPROVED REFERENCE. AC HOURS: 28969 AC CYCLES:14941.
